So I ran out of pills during my period, but didn't care much because I rarely take the green pills unless my period is a little late. After I my period was done I had run out of the white ones for a week and so didn't take any birth control, I had just renewed my prescription and started on the pills again. I had been in 4 days when I had unprotected sex and then 2 days later had weird constipation and cramps, and started bleeding a brown discharge and then is now a considerable amount of bright red bleeding. I'm not sure if it's more serious than a side effect or if I'm pregnant.
No responses have yet been posted. Add your response to this question.
- Chateal Information for Consumers
- Chateal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chateal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 7 Feb 2014 • 23 answers
Posted 19 Feb 2014 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 19 Nov 2015 • 0 answers